# SDR CALA2025011601939

- Difficulty date: January 12, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680HARM
- Aircraft time: 106,785 hours, 10,859 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERNG  WARNING WITH TAKEOFF  POWER SET DEACTIVATED THE MAIN GEAR STEERING SYSTEM AND PULLED (OPEN) AND COLLAR (N27) LG MAIN GEAR STEERING CIRCUIT BREAKER ON THE P110 PANEL.REQUIE MEL OK TO DEFER MAIN GEAR STEERING INOP PER MEL 3253A COMPLIED WITH THE MEL. *DM* REF. TIM 32-53 TASK 801 FOR FAULT ISOLATION,   ACP MGL STEERING OP CHK PER FIM 32-53 TASK 801  ON MAINTENANCE MESSAGE 32-68840 AND IT IS NOT ACTIVE.
